Gallai-Ramsey Number for the Union of Stars

Ya Ping MAO, Zhao WANG, Colton MAGNANT, Ingo SCHIERMEYER

Acta Mathematica Sinica ›› 2022, Vol. 38 ›› Issue (8) : 1317-1332.

PDF(273 KB)
PDF(273 KB)
Acta Mathematica Sinica ›› 2022, Vol. 38 ›› Issue (8) : 1317-1332. DOI: 10.1007/s10114-022-0467-1
Articles

Gallai-Ramsey Number for the Union of Stars

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, 2022, 38(8): 1317-1332 https://doi.org/10.1007/s10114-022-0467-1

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(273 KB)

Accesses

Citation

Detail

Sections
Recommended

/